Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2016 Vol. 9 No. 3


PagesTitle and authors
279-301Searching for a d-dimensional Brownian target with multiple sensors
Mohamed Abd Allah El-Hadidy
DOI: 10.1504/IJMOR.2016.10000114

302-328An M/G/1 retrial queueing system with two phases of service, immediate Bernoulli feedbacks, single vacation and starting failures
M. Varalakshmi; P. Rajadurai; M.C. Saravanarajan; V.M. Chandrasekaran
DOI: 10.1504/IJMOR.2016.10000127

329-348Impacts of quality and transportation on environmental costs in multi-stage multi-product green supply chain
Parvaneh Loni; Alireza Arshadi Khamseh
DOI: 10.1504/IJMOR.2016.10000128

349-362Exploring the usage of econometric techniques in nonlinear machine learning and data mining
P. Lakshmi; S. Visalakshmi
DOI: 10.1504/IJMOR.2016.10000130

363-374Optimal flow control of multi server time sharing queueing network with priority
Pankaj Sharma
DOI: 10.1504/IJMOR.2016.10000134

375-394Steady state analysis of bulk arrival and bulk service queueing model with multiple working vacations
S. Jeyakumar; B. Senthilnathan
DOI: 10.1504/IJMOR.2016.10000144

395-407Symmetric duality in non-differentiable programming using G-invexity
Ramu Dubey; S.K. Gupta
DOI: 10.1504/IJMOR.2016.10000149